MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Catalog Number 07027869190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's calibration and qc results were ok.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys t3 results for one patient tested on a cobas 8000 e 801 module serial number (b)(4).The patient's elecsys t3 result was not reported outside the laboratory.The customer performed repeat testing with the patient's sample on the cobas 8000 e 801 module as well on a siemens advia centaur analyzer.The date of testing with the siemens advia centaur analyzer was requested but not provided.On (b)(6) 2021, the patient's elecsys t3 result was 651 ng/dl with a data flag.The patient's t3 result on the siemens advia centaur analyzer was 87 ng/dl.On (b)(6) 2021, the patient's repeat elecsys t3 result was 651 ng/dl with a data flag.The customer determined the result of 87 ng/dl was correct.
 
Additional Manufacturer Narrative
The patient's sample was requested for an investigation, but the sample was not available.From the provided information, a general reagent issue could be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12589188
Report Number1823260-2021-02929
Device Sequence Number14473225
Product Code CDP
UDI-Device Identifier04015630939794
UDI-Public04015630939794
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K962508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number07027869190
Device Lot Number53024701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARADOIS; CHLORAHYDRATIDE; PLENANCE; TORVAL CR; ARADOIS; CHLORAHYDRATIDE; PLENANCE; TORVAL CR
Patient Age50 YR
Patient SexFemale